Rotigotine patch


#1
Has anyone used a Rotigotine patch and were there any side effects?

#2
Hi Pandy.

After trying mirapexin and ropinerole without success I am now on these patches .

I started on 2mg for 2 weeks and am now on 4mg, with the aim of getting to 8mg. I am feeling a bit queasy but eating small amounts helps.Feeling very stiff and tight but still on a low dose. Having some headaches but not too bad.

The patches double in size each dose and cant be put in the same place within a 2 week period. I am only 5'2" and 8 stone, I might not have enough body when and if I get to 8mg.

Hope you get on ok with them.

Caroline x

#3
Yes my husband has them he is now up to 6 mg . It can be a bit difficult finding new areas and they sometimes leave red patches and sore spots ... I usually use sudacreme when this happens but they have helped him especially mentally

#4
I was on 16mg Requip tabs but cut down over a period of weeks to 8mg. I was still experiencing peaks and troughs between meds so have started (in the past 2 weeks) on slow release over 24 hour 8mg patches. Best change in meds regime ever! No side effects, perhaps because I was already on 8mg tabs, but best of all seemingly no drop in levels. Try to stick with the side effects, I'm sure they will wear off as you get used to the new drug.

Best of luck

#5
I started on 2 mg Rigotine Patches then moved on to 4 mg. They seemed to work okay. The only problem was when I peeled them off they left a red mark on my skin. I ran out of clear skin to put them on so I finished up having to put them places where the marks were most faded. That is when my skin began to weep when I took a patch off.
I stopped using them and it took over 2 months for all the marks to disappear.

So in my case there was not enough room on my body to put 60
(2 months @ 1 per day) 4 mg patches on my skin with out overlapping a previous mark.

#6
Sorry folks, I did mean Rotigotine in the last post.

#7
One thing I have noticed since being on the patches is that I am much hotter, especially at night. I am also forever hiccuping !!!!